# SDR EGRA9566

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 6210 · Main Rotor Blades
- Part: Guard Washer
- Part number: 143764P
- Condition: Worn
- Location: M/R
- Part time: 2,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE GUARD WASHERS WORN BEYOND LIMITS REPLACED MAIN ROTOR BLADE GUARD WASHERS
